Astronomical Low Tide, Delaware Beaches
- When
- March 9, 1:00 AM EST to 3:00 AM EST
- Where
- Delaware Beaches forecast zone
- Reported by
- WLON
- Coordinates
- 38.683, -75.339 (the zone’s center; the record gives no point)
Strong northwest winds which coincided with the astronomical low tide during the early morning on March 9th caused blowout tide conditions during the low tide cycle in the lower Delaware Bay and Delaware's Atlantic coast. 14 feet below mean lower low water in Lewes (Sussex County).
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
Strong northwest winds which coincided with the astronomical low tide during the early morning on March 9th caused blowout tide conditions during the low tide cycle in the lower Delaware Bay and Delaware's Atlantic coast. The low tide reached 2.14 feet below mean lower low water in Lewes (Sussex County). Low water problems begin at 1.8 feet below mean lower low water.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Mar 8, 11:13 PM EST, 1 hour 47 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1113 PM EST THU MAR 8 2012
.SYNOPSIS...
INTENSIFYING LOW PRESSURE OVER QUEBEC WILL SHOVE A SIGNIFICANT COLD
FRONT ACROSS OUR AREA OVERNIGHT. A SECONDARY COLD FRONT WILL CROSS
THE REGION EARLY FRIDAY NIGHT. THEREAFTER...STRONG HIGH PRESSURE
WILL CREST OVER THE AREA SATURDAY...PROVIDING PLEASANT WEATHER FOR
THE WEEKEND AND INTO MONDAY. LOW PRESSURE WILL ORGANIZE OVER THE
CENTRAL PART OF THE U.S. LATE THIS WEEKEND AND MOVE TOWARDS THE
GREAT LAKES REGION BY TUESDAY. ITS ATTACHED FRONTS WILL AFFECT OUR
AREA NEXT TUESDAY. MORE HIGH PRESSURE WILL ARRIVE FOR THE MIDDLE
OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
A NOTABLE COLD FRONT IN EAST CENTRAL PA IS DEVELOPING A FINE LINE
OF MDT TO HEAVY SHOWERS AND GUSTY WNW WINDS...EMBEDDED WITHIN A
2-3 HOUR WIDE BAND OF SHOWERS. THIS BAND OF SHOWERS AND ITS FINE
LINE CAN BE EXPECTED ACROSS OUR AREA FROM NW TO SE BETWEEN 1130
PM AND 430 AM. THE FINE LINE GUSTINESS WILL PROBABLY INCREASE AS
IT APPROACHES THE NJ SHORE WITH 35-40 KNOTS WNW GUSTS POSSIBLE
NEAR 4AM. SPS'S MAY BE ISSUED OVERNIGHT IF THIS TREND DOES INDEED
MATERIALIZE.
RAINFALL AMOUNTS ARE ANTICIPATED TO RANGE MAINLY FROM 0.15 TO
0.35 INCHES.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
A WINDEX EVENT APPEARS POSSIBLE LATE FRIDAY AFTERNOON/EVENING OVER
NE PA AND NNJ WITH NAM MODELED LAPSE RATES INCREASING TO 8-9C/KM
ALONG WITH A TROUGH SFC/ALOFT...CURRENTLY IN THE W GTLKS HEADING
ESE TO CROSS NYS FRI AFTN.
FRI AFTERNOON TEMPERATURES WILL BE ABOUT 15-20 DEGREES LOWER THAN
THOSE OF TODAY.
AFTER A MOSTLY CLEAR START, SOME STRATOCUMULUS SHOULD DEVELOP AND
SPREAD OVER MAINLY OUR EASTERN PENNSYLVANIA AND NORTHERN NEW JERSEY
COUNTIES. SCT SHOWERS OF R/SNOW PELLETS ARE ANTICIPATED OVER THE
[POCS AND FAR NNJ BETWEEN 22Z/9-02Z/10.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
AN UPPER TROUGH WILL BE CROSSING THE NORTHEAST STATES AND ERN CANADA
DURING THE WEEKEND. SFC HIGH PRESSURE WILL BUILD IN AHEAD OF THE
TROUGH BRINGING MORE SEASONABLE TEMPERATURES TO THE AREA...ALTHOUGH
THE WEATHER IS SLATED TO BE FAIR FROM FRIDAY NIGHT THROUGH THE
WEEKEND. TEMPERATURES BY SUNDAY WILL MODERATE BACK TO ABOVE NORMAL
ONCE AGAIN WITH HIGHS MOSTLY IN THE LOW TO MID 50S REGION-WIDE.
ONCE THE HIGH MOVES OFF THE EAST COAST EARLY NEXT WEEK...ATTENTION
TURNS TO A PROGRESSIVE UPPER TROUGH OVER THE SOUTHERN PLAINS WHICH
WILL MOVE UP INTO THE GREAT LAKES AREA MONDAY NIGHT AND THEN ACROSS
SERN CANADA TUE-WED. THIS UPPER TROUGH WILL BE ACCOMPANIED BY A SFC
SYSTEM WITH A FEW FRONTS. THEY WILL BRING CHCS FOR SHOWERS FROM MON
NIGHT INTO WED. THE DETAILS ARE NOT YET CERTAIN...SO THE POPS ARE
ONLY SMALL CHCS OR SLGT CHC FOR NOW. IT WILL AGAIN BE VERY MILD NEXT
WEEK WITH HIGHS MOSTLY IN THE 60S ONCE AGAIN AND LOWS WILL BE WARM
ENOUGH TO PRECLUDE ANY POSSIBILITY FOR SNOW IN THE FCST.
&&
.AVIATION /04Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
THROUGH 12Z...VFR CIGS AOA 7000 FT WITH GUSTY SSW WINDS 20 KTS AND
LLWS DUE TO STRONG SW 950MB JET AHD OF CFP...THEN A BRIEF 1-3 HR
PERIOD OF MVFR CONDS IN SHOWERS WITH THE CFP AND A WSHIFT TO NW G
20-30 KTS IS FCST BETWEEN 05Z-10Z.
THE COLD FRONT FROM THE WEST IS FORECAST TO ARRIVE AT KRDG AROUND
0500Z, AT KPHL AROUND 0700Z AND AT KACY AROUND 0900Z.
AFTER 12Z FRI...VFR NW GUSTS 15-20 KTS. CIGS NEAR 5000 FT DEVELOP
IN THE AFTN WITH SCT SHOWERS OF R/SNOW PELLETS IN THE POCS AND
FAR NNJ AFTER 22Z.
FRI NIGHT...VFR WITH NW GUSTS BRIEFLY 20 KTS WITH CAA IN THE EVENING
SUBSEQUENT TO A SECONDARY CFP. WIDELY SCT SNOW SHOWERS POCS INTO
NW NJ TIL 02Z.
OUTLOOK...
VFR CONDITIONS ARE EXPECTED SATURDAY THROUGH MONDAY. SCATTERED SHOWERS
WILL BE ACROSS THE AREA NEXT MONDAY THROUGH TUESDAY...LOWER
CIGS/VSBYS ARE POSSIBLE THEN.
&&
.MARINE...
WITH WINDS FORECAST BY THE MODELS TO INCREASE AT 2K FT TO ABOVE
55 KT THROUGH 06Z DOWN ACROSS ALL OF OUR NORTHERN ATLANTIC
COASTAL WATERS, THE MARINE LAYER NOT FORECAST TO STRENGTHEN ANY
FROM THIS TIME THROUGH TONIGHT, AND BUOY 44065 JUST STARTING TO
APPROACH GALE FORCE GUSTS WITH 2K FT WINDS SINCE 2 PM ONLY UP TO
AROUND 45 KT, WE DECIDED TO EXTEND THE GALE WARNING OVER THE OCEAN
WATERS SPATIALLY (DOWN TO GREAT EGG INLET) AND TEMPORALLY (UNTIL 6
AM FRIDAY IN CASE SOME GUSTS JUST BEHIND THE FRONT EXCEED 33 KT).
OTHERWISE, THE MILD AIR PASSING OVER THE COOL WATER SHOULD HELP TO
LIMIT ANY GALE FORCE WIND GUSTS FROM MIXING TO THE WATER'S SURFACE
OUTSIDE OF THE GALE WARNING AREA. HOWEVER, A SMALL CRAFT ADVISORY
IS IN PLACE.
A COLD FRONT FROM THE WEST IS FORECAST TO REACH THE COASTS OF NEW
JERSEY AND DELAWARE LATE TONIGHT. THE WIND WILL SHIFT FROM THE
SOUTHWEST TO THE WEST NORTHWEST. IT MAY REMAIN GUSTY INTO THE
MORNING. HOWEVER, WIND SPEEDS SHOULD DECREASE FOR FRIDAY AFTERNOON.
AS A RESULT, WE CUT BACK THE END OF THE SMALL CRAFT ADVISORY TO
NOON ON FRIDAY OVER THE SOUTHERN OCEAN WATERS AND ONLY CARRY IT
UNTIL 9 AM OVER THE BAY. THERE SHOULD BE ENOUGH OF A LULL IN THE
WIND FROM FRIDAY AFTERNOON INTO FRIDAY EVENING TO ALLOW FOR A GAP
IN THE SMALL CRAFT ADVISORY BEFORE ANOTHER ONE POSSIBLY BECOMES
NECESSARY FOR FRIDAY NIGHT.
OUTLOOK...
SCA CONDITIONS POSSIBLE FRI NIGHT INTO SAT. ANOTHER PERIOD OF SCA
CONDITIONS POSSIBLE ON THE OCEAN NEXT MON.
&&
.TIDES/COASTAL FLOODING...
WITH THE PERSISTENT SOUTHWESTERLY FLOW AND THE ENHANCED TIDE RANGE
DUE TO THE FULL MOON, LOW WATER LEVELS ARE POSSIBLE ALONG THE COASTS
OF NEW JERSEY AND DELAWARE AND ON LOWER DELAWARE BAY AROUND THE TIME
OF LOW TIDE TONIGHT. AS A RESULT, A LOW WATER ADVISORY HAS BEEN
ISSUED FOR THE PERIOD FROM MIDNIGHT TO 400 AM. BEST CHC OF
REACHING THE -1.8 MLLW THRESHOLD IS DE.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...LOW WATER ADVISORY UNTIL 4 AM EST FRIDAY FOR ANZ431-450>455.
GALE WARNING UNTIL 6 AM EST FRIDAY FOR ANZ450>452.
SMALL CRAFT ADVISORY UNTIL NOON EST FRIDAY FOR ANZ453>455.
SMALL CRAFT ADVISORY UNTIL 9 AM EST FRIDAY FOR ANZ430-431.
&&
SYNOPSIS...O'HARA/DRAG 1113P
NEAR TERM...DRAG/IOVINO 1113P
SHORT TERM...IOVINO/DRAG 1113P
LONG TERM...O'HARA
AVIATION...DRAG/IOVINO 1113P
MARINE...DRAG/IOVINO 1113P
TIDES/COASTAL FLOODING...1113PHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 611 PM EST THU MAR 8 2012 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-092315- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 611 PM EST THU MAR 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>452-092315- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 611 PM EST THU MAR 8 2012 ...GALE WARNING IN EFFECT UNTIL 6 AM EST FRIDAY... ...LOW WATER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. LOW WATER ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ431-453>455-092315- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 611 PM EST THU MAR 8 2012 ...LOW WATER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LOW WATER ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-092315- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 611 PM EST THU MAR 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1118 PM EST THU MAR 8 2012
NJZ001-007-008-PAZ054-055-060>062-068-069-090515-
BERKS PA-BUCKS PA-CARBON PA-LEHIGH PA-MONROE PA-MONTGOMERY PA-
MORRIS NJ-NORTHAMPTON PA-SUSSEX NJ-WARREN NJ-
1118 PM EST THU MAR 8 2012
...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT WARREN...MORRIS...
SUSSEX...BERKS...BUCKS...LEHIGH...MONROE...MONTGOMERY...CARBON AND
NORTHAMPTON COUNTIES...
AT 1111 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH STRONG WIND GUSTS ALONG A LINE EXTENDING FROM 14 MILES
NORTHWEST OF MONTAGUE TO 14 MILES NORTHWEST OF LEHIGHTON TO 27 MILES
NORTHWEST OF READING...MOVING EAST AT 40 MPH. THE BRIEFLY HEAVY
SHOWERS AND STRONG GUSTY NORTHWEST WIND WILL BE NEAR POCONO
RACEWAY...LONG POND...CHRISTMANS...CANADENSIS AROUND 1125
PM...PARADISE VALLEY...NEW MAHONING...MECKESVILLE...LONG POND AROUND
1130 PM...WANAMAKERS AND SCOTRUN AROUND 1135 PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS.
LAT...LON 4121 7437 4109 7449 4105 7449 4102 7440
4063 7514 4025 7549 4049 7643 4058 7602
4065 7599 4073 7578 4091 7600 4101 7575
4107 7578 4124 7545 4126 7514 4115 7514
4109 7503 4132 7480 4136 7471
FORECASTER: DRAGSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1201 AM EST FRI MAR 9 2012
DEZ001-NJZ001-007>010-015-017-PAZ055-060>062-067>071-090600-
BERKS PA-BUCKS PA-CHESTER PA-DELAWARE PA-GLOUCESTER NJ-HUNTERDON NJ-
LEHIGH PA-MERCER NJ-MONROE PA-MONTGOMERY PA-MORRIS NJ-NEW CASTLE DE-
NORTHAMPTON PA-PHILADELPHIA PA-SOMERSET NJ-SUSSEX NJ-WARREN NJ-
1201 AM EST FRI MAR 9 2012
...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT WARREN...HUNTERDON...
MERCER...MORRIS...SOMERSET...SUSSEX...BERKS...BUCKS...LEHIGH...
MONROE...MONTGOMERY...PHILADELPHIA...DELAWARE...GLOUCESTER...
NORTHAMPTON...NEW CASTLE AND CHESTER COUNTIES...
AT 1157 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH STRONG NORTHWEST WIND GUSTS ALONG A LINE EXTENDING FROM
23 MILES EAST OF MONTAGUE TO 10 MILES SOUTHEAST OF MOUNT POCONO TO 4
MILES NORTHEAST OF LANCASTER...MOVING EAST AT 40 MPH. THE SHOWERS
WILL BE NEAR FIVE POINTS...DELAWARE WATER GAP...WIND GAP...ST.
LAWRENCE AROUND 1205
AM...COLUMBIA...STOCKERTOWN...PORTLAND...NAZARETH AROUND 1210
AM...ZIONSVILLE AND NEW MORGAN AROUND 1215 AM.
THE SHOWERS AND GUSTY NORTHWEST WINDS WILL ARRIVE IN THE INTERSTATE
95 CORRIDOR FROM WILMINGTON TO PHILADELPHIA TRENTON AND NEW
BRUNSWICK BETWEEN 1 AM AND 145 AM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS.
LAT...LON 4122 7438 4109 7449 4105 7449 4101 7430
4090 7427 4090 7433 4074 7436 4067 7445
4067 7440 4063 7441 4057 7452 4052 7449
3975 7533 3992 7600 4003 7594 4011 7595
4014 7589 4025 7606 4104 7522 4127 7448
FORECASTER: DRAGSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1250 AM EST FRI MAR 9 2012
MDZ008-012-015-090630-
CECIL MD-KENT MD-QUEEN ANNE'S MD-
1250 AM EST FRI MAR 9 2012
...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT CECIL...KENT AND QUEEN
ANNE'S COUNTIES...
AT 1243 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH STRONG WIND GUSTS ALONG A LINE EXTENDING FROM 15 MILES
NORTHWEST OF NEWARK TO 5 MILES SOUTH OF BALTIMORE...MOVING SOUTHEAST
AT 35 MPH. THE SHOWERS WILL BE NEAR ZION...BLAKE...BAY VIEW...
PERRYVILLE AROUND 1255 AM...PLEASANT HILL...FAIR HILL...ANDORA...
NORTH EAST AROUND 100 AM...GLEN WESTOVER AND CHERRY HILL AROUND 105
AM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS.
LAT...LON 3905 7624 3917 7629 3932 7619 3943 7600
3952 7599 3954 7607 3969 7621 3973 7617
3972 7579 3922 7575 3894 7606 3893 7611
3898 7625 3899 7625 3901 7618 3903 7626
3901 7629 3900 7629 3902 7633
ROBERTSONSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1258 AM EST FRI MAR 9 2012
DEZ001-NJZ008>010-012-013-015>019-PAZ068>071-090700-
BUCKS PA-CAMDEN NJ-DELAWARE PA-GLOUCESTER NJ-HUNTERDON NJ-MERCER NJ-
MIDDLESEX NJ-MONTGOMERY PA-MORRIS NJ-NEW CASTLE DE-
NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-SALEM NJ-SOMERSET NJ-
WESTERN MONMOUTH NJ-
1258 AM EST FRI MAR 9 2012
...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT CAMDEN...HUNTERDON...
MERCER...MORRIS...SOMERSET...BUCKS...MONTGOMERY...PHILADELPHIA...
DELAWARE...GLOUCESTER...NEW CASTLE...MIDDLESEX...BURLINGTON...
MONMOUTH AND SALEM COUNTIES...
AT 1250 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH STRONG WIND GUSTS ALONG A LINE EXTENDING FROM 5 MILES
NORTHWEST OF PATERSON TO 12 MILES WEST OF MORRISTOWN TO 21 MILES
NORTHWEST OF TRENTON TO 10 MILES NORTHWEST OF NEWARK...MOVING
SOUTHEAST AT 35 MPH. THE SHOWERS WILL BE NEAR GRADYVILLE...CHEYNEY...
BASKING RIDGE...NORTH STAR AROUND 100 AM...TROUT LAKE...NEWTOWN
SQUARE...ELAM...CONCORDVILLE AROUND 105 AM...CHESTNUT HILL AND
CHELSEA AROUND 110 AM.
A BRIEF PERIOD OF WIND GUSTS OF 40 TO 50 MPH...ALONG WITH A BRIEF
PERIOD OF HEAVY RAINFALL IS POSSIBLE WITH THESE SHOWERS.
THE SHOWERS AND GUSTY NORTHWEST WINDS WILL ARRIVE IN THE INTERSTATE
95 CORRIDOR FROM WILMINGTON TO PHILADELPHIA TRENTON AND NEW
BRUNSWICK BETWEEN 115 AM AND 145 AM.
LAT...LON 4006 7454 3946 7555 3950 7556 3949 7557
3941 7553 3934 7564 3951 7579 3972 7579
4006 7537 4013 7547 4013 7550 4079 7478
4101 7430 4090 7427 4067 7445 4061 7442
4060 7421 4047 7425 4046 7413 4045 7413
ROBERTSONThe national radar mosaic for the moment the first event began.
2 astronomical low tide. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Delaware in 2012Every state in 2012This day in weather historyWarnings in Delaware, March 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 369933, 369934.